Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax

Distribution solutions of nonlinear systems of conservation laws

About this Title

Michael Sever

Publication: Memoirs of the American Mathematical Society
Publication Year 2007: Volume 190, Number 889
ISBNs: 978-0-8218-3990-4 (print); 978-1-4704-0495-6 (online)
MathSciNet review: 2355635
MSC: Primary 35L65

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


  • 1. General distribution solutions
  • 2. Delta-shocks
  • 3. Singular shocks